# SDR 96ZZZX4031

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N419JR
- Make and model: Bbavia 8KCAB
- Aircraft serial: 75995
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut Fitting
- Part number: 316321
- Condition: Cracked
- Location: Lift Strut
- Part time: 34 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED THE LIFT STRUT FITTINGS (PN 3-1632-1 AND PN 316322) IAW AD 96-03-11 PER AMERICAN CHAMPION SERVICE LETTER NR 408.  FOUND TWO OF THE FOUR FITTINGS CRACKED AT THE RADIUS AS SHOWN IN THE ILLUSTRATION.  INSTALLED THE NEW STYLE FITTINGS (PN 3-1691) PER AMERICAN CHAMPION.  THESE FITTINGS ONLY HAD A TOTAL TIME OF 33.6 HOURS SINCE NEW WITH NO HARD AEROBATICS.  SUBMITTER STATED THE POOR DESIGN OF THE OLD FITTINGS WAS THE MAJOR CONTRIBUTING FACTOR TO THE CRACKING OF THE FITTINGS.  THE FITTINGS (PN 3-1632-1 AND PN 3-1632-2) SHOULD BE REMOVED FROM SERVICE IMMEDIATELY.
